Resumen:
We prove that, given the isomorphism class of the parabolic Deligne–Hitchin moduli space over a smooth projective curve, we can recover the isomorphism class of the curve and the parabolic points.
Índice de impacto JCR y cuartil WoS: 0,806 - Q2 (2018); 1,600 - Q1 (2023)
Referencia DOI: https://doi.org/10.1016/j.geomphys.2017.10.006
Publicado en papel: Enero 2018.
Publicado on-line: Octubre 2017.
Cita:
D. Alfaya, T.L. Gómez, Torelli theorem for the parabolic Deligne–Hitchin moduli space. Journal of Geometry and Physics. Vol. 123, pp. 448 - 462, Enero 2018. [Online: Octubre 2017]